Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Done laser surgery for prostate gland enlargement. Passing stool often. Due to polybion syrup?

i had gone through laser surgery for prostate gland enlargement 45 days back now i am finding normal but now since a week passing stool often ie 4-5 times in the morning and often immediately after food other times i am taking polybion syrup once 5ml in the night since 4-5 days is it because of that or what is the cause i am not taking any other medicines at present i tried triphala too but stopped last week because of these symptoms please suggest
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Welcome to Healthcare Magic.

I appreciate your efforts for medical consultation in so much distress.
Well it seems to be that you are having indigestion rather than any disease…and according to me you should be benefitted if you take Tab sporolac one tab thrice daily for a week.

Wish you good health.

Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor